Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Dini derivatives of continuous functions


Author: Anthony P. Morse
Journal: Proc. Amer. Math. Soc. 5 (1954), 126-130
MSC: Primary 27.2X
MathSciNet review: 0060000
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0060000-2
PII: S 0002-9939(1954)0060000-2
Article copyright: © Copyright 1954 American Mathematical Society